The Open UniversitySkip to content
 

Orientably regular maps with given exponent group

Conder, Marston and Širáň, Jozef (2016). Orientably regular maps with given exponent group. Bulletin of the London Mathematical Society, 48(6) pp. 1013–1017.

Full text available as:
[img]
Preview
PDF (Accepted Manuscript) - Requires a PDF viewer such as GSview, Xpdf or Adobe Acrobat Reader
Download (115kB) | Preview
DOI (Digital Object Identifier) Link: https://doi.org/10.1112/blms/bdw059
Google Scholar: Look up in Google Scholar

Abstract

We prove that for every integer d ≥ 3 and every group U of units mod d, there exists an orientably-regular map of valency d with exponent group U.

Item Type: Journal Item
Copyright Holders: 2016 London Mathematical Society
ISSN: 1469-2120
Academic Unit/School: Faculty of Science, Technology, Engineering and Mathematics (STEM) > Mathematics and Statistics
Faculty of Science, Technology, Engineering and Mathematics (STEM)
Item ID: 48785
Depositing User: Jozef Širáň
Date Deposited: 01 Mar 2017 16:45
Last Modified: 06 Jul 2020 10:04
URI: http://oro.open.ac.uk/id/eprint/48785
Share this page:

Metrics

Altmetrics from Altmetric

Citations from Dimensions

Download history for this item

These details should be considered as only a guide to the number of downloads performed manually. Algorithmic methods have been applied in an attempt to remove automated downloads from the displayed statistics but no guarantee can be made as to the accuracy of the figures.

Actions (login may be required)

Policies | Disclaimer

© The Open University   contact the OU